Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 115–124 (Mi umn8820)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

Dirichlet's problem

L. A. Lyusternik


Full text: PDF file (1157 kB)

Citation: L. A. Lyusternik, “Dirichlet's problem”, Uspekhi Mat. Nauk, 1941, no. 8, 115–124

Citation in format AMSBIB
\Bibitem{Lyu41}
\by L.~A.~Lyusternik
\paper Dirichlet's problem
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 115--124
\mathnet{http://mi.mathnet.ru/umn8820}


Linking options:
  • http://mi.mathnet.ru/eng/umn8820
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:515
    Full text:256
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022